Help needed Please

I had TT 24/6 . I have never been to thyroid medication before and was given a packet ov Levothyroxin 100mcg one to be taken daily. 6 weeks check-up blood tests were as follows. TSH 0.04 T4 20.2 and T3 4.9 so because of the T4 was higher than the normal range ( 10-19.8 ) I was put on Levothyroxine 75mcg. I was ok with the 100mcg but now when I bend down I feel faint all the time , anything I pick from the floor and stand up I have to hold on to my furniture its that nasty and this comes from a person who has never fainted in her life! Could this be the result from dropping my dozage? I have quite few 100mcg tablets left could I experiment and take some to see if the giddiness stops ? Many thanks

9 Replies

oldestnewest
  • Hi

    It is certainly possible that this is as a result of your reduction.

    Some people feel well with a T4 high within the range and a lower TSH.

    Email me for some information on this - louise.warvill@thyroiduk.org

    Some people find that taking 100/75 on alternate days works for them.

    I would suggest keeping a 'diary' of how you are feeling vs tests vs dosage so that you can show this to your doc.

    Louise

    x

  • I e mailed , thanks :o)

  • Thanks Louise , very good information . I am already a member too :o)

  • Next time you go to see your GP ask him to take your blood pressure.

    Moggie x

  • I just took mine 123/80 ( hubby got blood preassure problem so we got machine at home ) Thanks :o)

  • You may be anemic - I was and I had those symptoms , especially after a period. My endio put me on Folic acid 5mg and ferrous sulphate 200 x 2 times a day and I do feel better.

    Take care x

  • I started to take B12 last friday hopefully it works :o)

  • Hello, after 30 years of battling the dreaded thyroid I have had up and downs too,

    The problem with having something for life is we tend to blame everything on our thyroid or meds, I feel that what ever your symptoms are it's important to see a doctor :) it could be anything that's causing the fainting?

    You could be hyper sensitive to your thyroxine, hard to say as its early days for you. You will have your own set of symptoms and will learn over time how YOUR thyroid is best managed.

    Good luck thyroid hell :) you will get better!

  • You may be all sorts of other things but my money is on the reduction in Thyroxine as the cause. I have also had TT and it takes a while for things to settle down. If I were you I would see your doc straight away and explain the dizziness. Then mention that as you are only a fraction over the ref range, could you continue on 100. If he won't accept that, ask if you can alternate days between 100/75. Hope he listens and understands it is not easy living without a thyroid. xx

You may also like...